# SDR YENA2023033100308

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 39,596 hours, 25,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011397
- Condition: Failed
- Location: Emer-Batt-Fwd-Lh
- Part time: 22,977 hours, 15,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#884, MCO-JFK. 'L1 DOOR EXIT SIGN INOP; REMOVED AND REPLACED FWD L/H ELPU IAW AMM 33-50-01. OPS TEST GOOD.'
